Erupción fija por drogas en las mejillas

Los medicamentos pueden causar muchas reacciones cutáneas. Esta erupción se llama "exantema fijo medicamentoso" y típicamente se presenta en el mismo sitio en que apareció por primera vez si la persona vuelve a utilizar el medicamento que lo causó.Erupción fija por drogas en las mejillas

Revision

Last reviewed 5/6/2012 by Linda J. Vorvick, MD, Medical Director and Director of Didactic Curriculum, MEDEX Northwest Division of Physician Assistant Studies, Department of Family Medicine, UW Medicine, School of Medicine, University of Washington; and Stuart I. Henochowicz, MD, FACP, Associate Clinical Professor of Medicine, Division of Allergy, Immunology, and Rheumatology, Georgetown University Medical School. Also reviewed by David Zieve, MD, MHA, Medical Director, A.D.A.M. Health Solutions, Ebix, Inc.

Disclaimers

  • The information provided herein should not be used during any medical emergency or for the diagnosis or treatment of any medical condition.
  • A licensed medical professional should be consulted for diagnosis and treatment of any and all medical conditions.
  • Call 911 for all medical emergencies.
  • Links to other sites are provided for information only -- they do not constitute endorsements of those other sites.

©1997 - A.D.A.M., Inc.Any duplication or distribution of the information contained herein is strictly prohibited.adam.com